Menopause

by anon
(Espoo, Finland)

Hi, please help me. I m from Finland and i have terrible menopaus. I use Tibolon = Livial 1/4 tabl 10 weeks and then comes anxiety and bad feelings, panic etc. Now I have taken 4 weeks progesteron cream and my feelings are the same! Bad Bad Bad!!

How can i know this progesterin cream help me. I dont take livial just now. I stopped it one week ago.

Comments for Menopause

Click here to add your own comments

Nov 27, 2014
There is no answers???
by: Anonymous

Anyone??

Nov 29, 2014
Menopause
by: Jules van Schalkwyk

Dear Anon,

I have just seen your query on the site. Progesterone certainly can help you - you just need to be using enough. Please contact me on my email address and let's talk. I suffered from the most terrible panic attacks and anxiety in peri-menopause and progesterone sorted me out.
Kind regards
Jules

Nov 29, 2014
Menopause
by: Jules van Schalkwyk

And I forgot to give you my email address: julesvs19@gmail.com

Jan 02, 2015
message
by: Anonymous

Jules, I send you a message.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...